Usted está aquí: Inicio

[Publicaciones en revistas]

    • HEREDITARILY ARCHIMEDEAN COMMUTATIVE SEMIGROUPS
    • [Revista]: INTERNATIONAL MATHEMATICAL JOURNAL
    • [Volumen]: 1
    • [Numero]: 5
    • [Pagina inicial]: 467
    • [Pagina final]: 472
    • [Año]: 2002
    • [Autor] ([es]): JOSE CARLOS ROSALES GONZALEZ, JUAN IGNACIO GARCIA GARCIA
    • INDEX OF NILPOTENCY OF BINOMIAL IDEALS
    • [Revista]: JOURNAL OF ALGEBRA
    • [Volumen]: 255
    • [Numero]: 1
    • [Pagina inicial]: 135
    • [Pagina final]: 147
    • [Año]: 2002
    • [Autor] ([es]): IGNACIO OJEDA MARTÍNEZ, RAMÓN PIEDRA SÁNCHEZ
    • LAWRENE IDEALS AND FIRST SYZYGIES
    • [Revista]: REVISTA ELECTRÓNICA DE CÁLCULO SIMBÓLICO Y APLICACIONES
    • [Volumen]: 5
    • [Pagina inicial]: 1
    • [Pagina final]: 1
    • [Año]: 2002
    • [Autor] ([es]): ALBERTO VIGNERON TENORIO, PILAR PISÓN CASARES
    • ON THE NUMBER OF FACTORIZATIONS OF AN ELEMENT IN AN ATOMIC MONOID
    • [Revista]: ADVANCES IN APPLIED MATHEMATICS
    • [Volumen]: 29
    • [Numero]: 3
    • [Pagina inicial]: 438
    • [Pagina final]: 453
    • [Año]: 2002
    • [Autor] ([es]): S. T. CHAPMAN , JUAN IGNACIO GARCIA GARCIA, PEDRO ABELARDO GARCIA SANCHEZ, JOSE CARLOS ROSALES GONZALEZ
    • PRESENTATIONS OF FINITELY GENERATED SUBMONOIDS OF FINITELY GENERATED COMMUTATIVE MONOIDS
    • [Revista]: INTERNATIONAL JOURNAL OF ALGEBRA AND COMPUTATION
    • [Volumen]: 12
    • [Numero]: 5
    • [Pagina inicial]: 659
    • [Pagina final]: 670
    • [Año]: 2002
    • [Autor] ([es]): JOSE CARLOS ROSALES GONZALEZ, P.A. GARCIA SANCHEZ, JUAN IGNACIO GARCIA GARCIA
    • PRINCIPAL IDEALS OF FINITELY GENERATED COMMUTATIVE MONOIDS
    • [Revista]: CZECHOSLOVAK MATHEMATICAL JOURNAL
    • [Volumen]: 52
    • [Numero]: 1
    • [Pagina inicial]: 75
    • [Pagina final]: 85
    • [Año]: 2002
    • [Autor] ([es]): JOSE CARLOS ROSALES GONZALEZ, JUAN IGNACIO GARCIA GARCIA
    • SYSTEMS OF INEQUALITIES AND NUMERICAL SEMIGROUPS
    • [Revista]: JOURNAL OF THE LONDON MATHEMATICAL SOCIETY
    • [Volumen]: 65
    • [Pagina inicial]: 611
    • [Pagina final]: 623
    • [Año]: 2002
    • [Autor] ([es]): JOSE CARLOS ROSALES GONZALEZ, PEDRO ABELARDO GARCIA SANCHEZ, JUAN IGNACIO GARCIA GARCIA, M.B. BRANCO
    • COMMUTATIVE IDEAL EXTENSIONS OF ABELIAN GROUPS
    • [Revista]: SEMIGROUP FORUM
    • [Volumen]: 62
    • [Numero]: 2
    • [Pagina inicial]: 311
    • [Pagina final]: 316
    • [Año]: 2001
    • [Autor] ([es]): JOSE CARLOS ROSALES GONZALEZ, PEDRO ABELARDO GARCIA SANCHEZ, JUAN IGNACIO GARCIA GARCIA
« Noviembre 2017 »
Noviembre
LuMaMiJuViDo
12345
6789101112
13141516171819
20212223242526
27282930